# SDR ASAA1057222

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,979 hours, 2,716 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LIFTOFF FROM CUN (APPROX 500 AGL) FMC ALERT LIGHT ILLUMINATED ALONG WITH FMC SCRATCH PAD MESSAGE, VERIFY POSITION FMC:FMC, ALL OTHER INDICATIONS NORMAL (IE: NO VTK OR MAP) BUT ON FMC POS SHIFT 3/3 THE FMC R FIELD WAS BLANK.  ALL CIRCUIT BREAKERS APPEAR CLOSED (IN).  PERFORMED FMC OPERATIONAL TEST REF MM 34 61 00, OPS NORMAL.  PERFORMED GPS SYSTEM TEST REF MM 34 58 00, OPS NORMAL.  NO HISTORY IN TRAX PAST 90 DAYS.
